MathSciNet Relay Station
MathSciNet bibliographic data
MR138018 (25 #1466) 49.00
Serrin, James On the definition and properties of certain variational integrals. Trans. Amer. Math. Soc. 101 1961 139–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement